# SDR UHLA201607130364

- Difficulty date: July 13, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 31,165 hours, 18,319 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, MESSAGE PAX OPEN ON EICAS L2 DOOR SHOWING OPEN.  FA VERIFIED INDICATIONS AND PRESSURE STAYED STEADY.  PERFORMED OPS CHECK OF L2 DOORS IAW AMM 52-72-21. OPS CHECK GOOD.
